T O P
AutoModerator

Covid vaccines do not interact with birth control :) *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/birthcontrol) if you have any questions or concerns.*


StrangeJem

Mine was delayed a few days or so but no more heavy. But definitely got the boob swelling. Only lasted a day but nice confidence boost for me lol


phoebecrazy21

Jesus I'm so scared of it delaying!


StrangeJem

I got my shot 2 days before it was supposed to start (according to my tracking app) so that may have been a factor. It ended up being about 3 days late, so nothing huge but yeah definitely something to keep an eye on. This was second dose though (pfizer) first dose I saw no change.


phoebecrazy21

Thank you so much!


dancingforpudding

Dude. I got my period the month that I got my first jab. I have the Mirena IUD and it’s stopped my periods. Now I really hope this is the link coz my menstrual cramps are debilitating and I don’t want my periods to come back on the regular.


phoebecrazy21

I hope everything works out for you


radrax

I have an IUD and I got Pfizer. I didn't notice anything particularly weird about my menstrual cycle, however, my PMS before my next period was unusual because I was extra grumpy and bitchy all week.


phoebecrazy21

Thank you!!


wakeupinslowtown

I started my period, started BC for the first time, and got my first Pfizer shot all on the same day. Had a low grade fever and felt really tired, had to nap for a few hours. My arm was sore for a day or two. I was bleeding for the first two weeks I was on the pill even though my periods normally lasted 5 days, not sure if it was my body adjusting to the hormones or if it had to do with the shot. Actually had less side effects from the second shot, my arm only hurt for a couple of hours and it had no effect on my withdrawal bleed!


phoebecrazy21

Thank you for sharing your experience


redundancja

I use vaginal ring, got Pfizer vaccine, my withdrawal bleeding was completely normal.


phoebecrazy21

Thank you!!


[deleted]

I've been on the combo pill for 6 years now, got the Moderna vaccine(s) back in March and experienced no changes whatsoever in relation to my cycle, bleeding, etc.


phoebecrazy21

Thank you so much!


vtxlulu

No issues at all. I got my first shot in April and second in May. I’ve had an IUD since July 2020 and no period since then.


phoebecrazy21

Thank you


Lavylou22

Pfizer vaccine - no noticeable changes with either dose regarding my period or my breasts. I've been on the same birth control pill for almost 5 years, it's low hormones dose with only 4 days of inactive pills. Had some arm soreness both rounds, second round was tired a groggy for the following day but then fine. I wonder if any menstrual issues related to the covid vaccine are individuals not taking/using hormonal birth control?


phoebecrazy21

Yeah, I dont really know and cant find a lot of information online but thank you


eesiak

I just started the combo pill last week after taking a break from it for a year. I didn't realize that the vaccine could cause menstrual disruption but now that I think of it, I got the vaccine in april/early may and completely skipped my period in May, so maybe it is people who aren't on hormones?


Geminigera

Moderna and nuvaring, no changes at all just a sore arm and very low fever with my second dose


phoebecrazy21

Thank you!


M1T1

28 year old here. Haven't used bc for 10 years, but my first period after the 2nd dose of pfizer, ( I was at the end my my period when I got the 2nd shot) which was 3 & a half weeks later was intense. It felt like I was transported to when I was 16 just getting my period for the first time (big hormone surge). Breast swelling for about 5 days before bleeding started & bleeding was heavy, but I'm commonly a heavy bleeder - the breast swelling was the worst part about it. However miserable I was, it was temporary & I do feel back to normal now, hopefully my next period won't be as bad as this last one.


phoebecrazy21

Thank you!!!


justheretorantbruv

Didn't you freak out about the fact that it was so late?


M1T1

I wasn't late, only 3 and half weeks between my periods


justheretorantbruv

Oh sorry I read that wrong. Okay


gingerbutnotaweasley

I had the Pfizer, it made me really tired for a few days. I noticed absolutely no change to my menstruation.


phoebecrazy21

Thank you so much!!


gingerbutnotaweasley

Also no change to my breasts. sorry, didn't see that question.


SnooRevelations5360

I deal with similar issues as you do regarding anxiety around pregnancy and I was scared to get the vaccine as well due to the fear of a missing period. My period actually was heavier than it usually is after I got my vaccine but still came right on time!


phoebecrazy21

Oh thank you so much!! I hope this happens to me


[deleted]

I have never used any hormonal contraception. Im 25, and have pretty regular cycle, longer (31-2 days) but regular. After my first Moderna shot my period was delayed for !20! days. When it came, it was quite like a normal bleeding. After my second dose it got delayed by 8 days, hower it was a very strong bleeding, but still manageable. Since I am using menstrual cup, I could see any changes compared to normal cycle, but nothing exceptional happened, no increase in blood clotting, nothing. My theory on the delayed cycle is that your body is used to certain levels of stress/ stress hormones. I think that getting vaccinated could easily result in delayed period, because a) you are kinda stressed about it (you keep thinking about what could go wrong, etc, even subconciously) b) practically any (un)natural intervention to womens body will result in period delay. Doesnt matter if it is vaccine, illness, trauma,etc. So I would try to stay as calm as possible, and hopefully things will be ok :-)


phoebecrazy21

Thank you!


But_I_Digress_

Some women report menstrual irregularities, likely due to the fact that your endometrium is part of the immune system. https://vajenda.substack.com/p/the-covid-19-vaccine-and-menstrual Women's health is really understudied, as Dr Gunter says in the article, women's issues are not typically on the radar during vaccine clinical trials. So we don't really have data on this. I've had 1 shot of Pfizer so far, no changes to my subsequent withdrawal bleed.


desinica

This is so on point! It can happen a short delay but not to everyone! My only experience with both Pfizer shots were a slightly sore arm. Nothing that a little Advil couldn’t cure!


phoebecrazy21

Thank you!!


sassyecstasy888

I got Pfizer not on any bc. My first period was irregular after the vaccination for 2 cycles. Very late. Now everything is back to normal


phoebecrazy21

Thank you!!


Emotional-Emu-8539

I'm not on bc, but after getting the shot, I had some spotting later that day. I was a bit nervous since most things online were denying any causation at the time. My periods have been fine ever since and I honestly can't remember if my breasts enlarged after the first shot. Definitely after the second because my lymph nodes overall were swollen and my heart felt weird too.


phoebecrazy21

Thank you for sharing your experience!


Dry-Abies-936

Im on copper iud (F30) due to being sensitive and experiencing depressive episodes and hair loss with hormonal iud (kyleena), got my first Pfizer jab 10th of July. Period a couple of days early, more cramping (not too bad, usually have non) little less bleeding, but double size breasts and a lot of moodiness which started a couple of days before period, together with a lot (!) of jaw line break outs, which never happened to me before. Hopefully it’ll tune back in post period, reckon most of it is related to hormones and need some time to tune, but will get my second shot on Monday so will see how that works out!


phoebecrazy21

Jesus!! Good luck and thank you for sharing your experience!


Dry-Abies-936

Most of it tuned back in to normal in about two weeks. Still a bit tired tho, but just got my 2 jab so I reckon that’s the answer for that! :)